Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects
Feb 8, 2009

I just started on HAART and I am having some side effects. I feel my brain is cooking, insonia,etc... Will this pass? I have been 6 days on sustiva/lamivudine/zidovudine...????

Response from Dr. Henry

Ouch-sounds like you are having efavirenz related side effects. They usually diminish over the first several weeks. Perhaps only 5-10% of patients continue to have annoying central nervous side effects after the first 4-6 wks on efavirenz.I would discuss with your HIV doc and discuss whether you need to be seen or would benefit from some symtom related therapy for a short while. KH



Previous
trying to hang in there
Next
otc cold medications

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement